# SDR 06FDEA1961

- Difficulty date: May 18, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1010 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON FRAME INNER FLANGE STA 1010 STR 25L.  REMOVED DENTS, FABRICATED REPAIR DOUBLER FROM .070 7075T6 LOT NR 169810.  LOCATED AND  DRILLED.  ALODINED AND PRIMED REPAIR DOUBLER AND INSTALLED IAW SRM 51-40-3.
